# SDR CA980916047

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 11438004113
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 661 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN SELECTION, THE LEFT HAND MAIN INDICATOR WOULD OCCASIONALLY DELAY SLIGHTLY BEFORE ILLUMINATING.  MAINTENANCE FOUND THE INTERNAL DOWN POSTION MICROSWITCH IS SOMEWHAT INTERMITTENT.  ACTUATOR REPLACED.  PART TC:  774.
